4 doctors weighed in:

Just started topamax, (topiramate) soda tastes awful....Will this go away?

4 doctors weighed in
Dr. George Valdez
Family Medicine
3 doctors agree

In brief: Usually

Weight loss is a common (usually desired) side effect from med, can cause strange sensations, sometimes you have to decrease dose or increase more slowly, but if not intolerable, would try to stick it out at least 2 weeks and symptoms generally resolve.

In brief: Usually

Weight loss is a common (usually desired) side effect from med, can cause strange sensations, sometimes you have to decrease dose or increase more slowly, but if not intolerable, would try to stick it out at least 2 weeks and symptoms generally resolve.
Dr. George Valdez
Dr. George Valdez
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors